# SDR 2008UALA04154

- Difficulty date: August 5, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 49,320 hours, 17,715 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Lacing
- Part number: D30665109
- Condition: Inadequate
- Location: Lt Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT DOOR SLIDE GIRT LACING.  *S/D*  SLIDE GIRT LACING INADEQUATE.  NEW SLIDE INSTALLED.
